Global existence and boundedness of solutions to a model of chemotaxis

Author: 

Dyson, J
Villella-Bressan, R
Webb, G

Publication Date: 

1 January 2008

Journal: 

Mathematical Modelling of Natural Phenomena

Last Updated: 

2020-06-06T20:31:28.263+01:00

Issue: 

7

Volume: 

3

DOI: 

10.1051/mmnp:2008039

page: 

17-35

abstract: 

A model of chemotaxis is analyzed that prevents blow-up of solutions. The model consists of a system of nonlinear partial differential equations for the spatial population density of a species and the spatial concentration of a chemoattractant in n-dimensional space. We prove the existence of solutions, which exist globally, and are L∞-bounded on finite time intervals. The hypotheses require nonlocal conditions on the species-induced production of the chemoattractant.

Symplectic id: 

124426

Submitted to ORA: 

Not Submitted

Publication Type: 

Journal Article